MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT C-REACTIVE PROTEIN IV; C REACTIVE PROTEIN TEST SYSTEM

ROCHE DIAGNOSTICS TINA-QUANT C-REACTIVE PROTEIN IV; C REACTIVE PROTEIN TEST SYSTEM
Catalog Number 07876033190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation could not identify a product problem.The cause of the event could not be determined.
 
Additional Manufacturer Narrative
Medwatch field h6 coding has been updated.
 
Additional Manufacturer Narrative
The serial number of the c501 analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they have received implausibly low results for one newborn patient tested with tina-quant c-reactive protein iv on a cobas 6000 c501 module.The customer and several clinicians allege that the crp results are implausibly low compared to high il-6 values.On (b)(6) 2025, the patient had a crp value of < 0.6 mg/l and an il-6 value of 302 ng/l.On (b)(6) 2025, the patient had a crp value of < 0.6 mg/l and an il-6-ngb value of 397 ng/l.On (b)(6) 2025, the patient had a crp value of 1.0 mg/l and an il-6 value of 258 ng/l.

Brand Name
TINA-QUANT C-REACTIVE PROTEIN IV
Common Device Name
C REACTIVE PROTEIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23424134
Report Number1823260-2025-04422
Device Sequence Number18206185
Product Code DCN
UDI-Device Identifier04015630946839
UDI-Public04015630946839
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192072
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07876033190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer11/27/2025
12/16/2025
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date12/15/2025
12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown